≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Causticum: $3.99Nux Vomica: $3.99Professional Constitutional Kit #2: $160.00

 

The ABC Homeopathy Forum

aggravation of causticum LM n nux vomica 1m

hi!i need help its been sometime i got married and have this homeopathic aggravtion of causticum LM and nux vomica 1M..Caus was taking for facial twitching and nux for stomach upset ..now i have aggravation and have mental angish more becoz of caus ...am pregnant by 3 months ..how can i get over this aggravtion and how long should i take the antidote ..?will it affect my baby by any chance .waiting for the reply...thanks and regards varaa.
 
  varaa on 2011-06-20
This is just a forum. Assume posts are not from medical professionals.
How many doses of each did you take? How long did you take them for? When was the last time you took these remedies.

What kind of symptoms do you have? Are they new symptoms or old symptoms that have become worse?

Are these self-prescribed or prescribed to you by a homoeopath?

Some of these questions need to be answered to best decide how to proceed.
 
brisbanehomoeopath 9 years ago
thanks for the reply ..well i took causticum LM under a doctors supervision till jan 10 for approx 15 days once a day ..and nux vomica i took from years for stomach upset ...prescribed by my grandfather when every needed..n i have no old symptoms but new from both ..like want to throw things ...angre has increased ,lot of negative thoughts coming never like before ...so i went to abc homeopathy site and went and checked each and every mind sympton i have and got to the conclusion that its aggravation ..i took camphore and felt a little better but new symptons come with that too if i am continuing for a long time..
 
varaa 9 years ago
When did you last take Nux-vomica? How often have you taken it in the last 6 months?

Are the symptoms have your normal symptoms but worse? Or are they new symptoms?

Camphor will not help and will only complicate this situation.

The only way to truly fix this situation is to have a medicine prescribed for all symptoms you currently have.
 
brisbanehomoeopath 9 years ago
nux is taken last week again trying to antidote causticum ...and yes its so true camphore made my condition worse ..i felt as if i am in depression ...what should i do now...i was on my honeymoon and my husband insisted to have coffee cup had it and just aft that i satted having causticum agg and when tried to antodote it with nux vomica ..things became worse as my thinking become very weird :( all new symtoms have appred with both the medicines ..thanks n regards varaa
[message edited by varaa on Mon, 20 Jun 2011 16:17:28 BST]
 
varaa 9 years ago
Yes hopefuly you have learned your lesson about using homoeopathic medicines this way. 1M is a VERY powerful potency, it should not be used for a first aid situation unless it is prescribed by a qualified practitioner.

You sound like you may be proving the Nux-vomica. Can you please give the symptoms - without those I cannot suggest a remedy to help you.

The name of the remedy you are reacting to is not as important as the specific kind of reaction you are having.

This is homoeopathy - the symptoms point us to the remedy, not the name of the problem.
 
brisbanehomoeopath 9 years ago
hi!yes i have learnt that i should have not tried the remedy by myself...and am suffering from it from past 5 months ..with nux vomica 1M i have symptoms : depression ,wants to hurt people and myself ,negative thoughts (valgur )all the time .sometimes i feel depressed when i cant handel the thoughts and feel like life is not worth living .

causticum LM :thoughts were want to hurt others bad ..,depression feeling first came with causticum...feels as if i would harm people and its better not to live then ,thnk as if i will spit and then again i feel guilt why did i thnk ...i took an antidote for causticum - cocol and felt a little better ....but nux symptoms all there so prominent .pls help me, 2 medicines r proven on me ..thanks n regards -varaa
 
varaa 9 years ago
You have the same symptoms from two different remedies? Then this is not a proving, this is your state, your condition - it might have been stimulated by the other remedies, or there may have been some suppression of some of your symptoms which has driven your problems in deeper.

Either way, the case needs to be taken properly now to help you.

Describe in more detail:

Depression

Want to hurt myself

Want to hurt others

Life is not worth living

Feeling guilty when I think of splitting

Try to be really specific about the feelings.
 
brisbanehomoeopath 9 years ago
just aft having causticum :
1) i started feeling as if i might kill someone and would feel gulity later that why my thinking like this becoz i could not even hurt an ant .

2) feeling cold and depressed

3)feels like i will spit on someone but i have not done it just thoughts and would feel why did i think such a thing

4) had sever pressing feeling in head

5)itching on the skin

out of which 5) and 6)points are no more there aft having the antidote

nux vomica :i reperted it so many times that initally i felt better but as soon as i continued it for a long time i agagin started getting new symptoms .1) to end my life

2)thinking become lewed (vulgar)
i have had nux vomica since the age of 21 and have repeted it quite frequently .

never in my whole life i experinced such a thing ..am 30 ..and was very happy ..not that i was into depression like this ever before

also want to inform that for causticum antidote when i had cofee cruda i felt worse and with cocl i felt a little better.. thanks n regards -varaa
[message edited by varaa on Tue, 21 Jun 2011 08:01:50 BST]
 
varaa 9 years ago
What about harming yourself, tell me about that
 
brisbanehomoeopath 9 years ago
yes i was feeling that for the first time in my whole life ...but thats becoz i am getting these thoughts which are so bad and i rather get over with life than being touchered by the thoughts like this ...i might have had faced n no. of issues in my life but never had thoughts like theses and have never felt depressed the cold hollow feeling like this ever ..but yes having nux and coffee as antidote is worsing the situation for sure .even taking normal coffee with milk i feel very very uneasy with mind .
[message edited by varaa on Tue, 21 Jun 2011 08:20:20 BST]
 
varaa 9 years ago
Sorry you misunderstood me.

I am trying to find a remedy that suits the feelings, but to do that I have to understand the feelings.

Tell me about wanting to harm yourself.
 
brisbanehomoeopath 9 years ago
Dear Doctor..may be you are right but i am so fed up, am pregnant and with all this i am not able to handel the situation thanks for helping me and giving me so much time.

1) I would try to kil myself but cannot do it ... the worst thoughts right now coming is 2) to think to harm or kill others ( TOURMENTING ME )

2)to think that I would spit on people and god idols...feel very gulity after thinking.

3) lewed thoughts

4) once all these start cropping I feel the disgust of life and then i get the cold feeling and feel like life is not worth living if i get such thoughts .

thanks n regards -varaa
[message edited by varaa on Tue, 21 Jun 2011 09:09:57 BST]
 
varaa 9 years ago
waiting for your reply
 
varaa 9 years ago
My apologies for the delay. My time zone is different here so I have been asleep :)

The remedy that suits the reaction you are having is Lyssin. Are you able to get hold of 200c?
 
brisbanehomoeopath 9 years ago
Goog Morning
Thanks a lot for your reply ..truly understand the time difference ..from a weeks time i have tried to used coloc 200 c for antidoting causticum LM n have got a little relief 2 (times in a week)...when should i take Lyssin 200c and for how long ...n yeah I guess I can stand 200 potency..Thanks a million ton for helping .

Thanks n Regards
Varaa
 
varaa 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.